It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Guggl lipid
May 31, 2002
Anyone that is interested, yes I am trying guggl lipid- 4 a day between meals. I have heard from many people that this helped them so I will give it a try. Anyone else on this? Like to hear the results-- I am also on TRICOR now, but a very low dose. I will try this combo for a while to see how I feel. I know that this does not cause leg pains. However, it is strange that even off the statins now, I still have leg pains, so I am wondering if they were causing this problem. My drs. seem to feel tht it is muscular and I should exercise. This is hard when your legs hurt!!! ANy else have this problem??? Need to hear from others to ease my mind- THANKS M
Re: Guggl lipid
May 31, 2002
Good luck on the combo, hope it works. I don't know of anyone taking the stuff so no help from me! As far as the leg pain, I had very bad leg pain when I was on Baycol, and even after I tossed it it took me months to get it to ease up. Believe it or not, when I started going to the gym it did help, especially when I would go in the pool. I can't swim, never could, so sometimes I would just walk from one side of the pool to the other, or hold on to the edge and kick your legs and feet like you were swimming. I hurt like heck the first few times, but then it eased up. Give it a try and best of luck with bringing the numbers down. I have to go in July and I really don't think I want to know. Hubby will know monday about his tests I guess. God help us all, we need it! JJ
Re: Guggl lipid
Jun 1, 2002
You are not kidding about God helping us all--- I am going for PT next week to try to build up my muscles- hope this will help me- thanks M
Re: Guggl lipid
Jun 27, 2002
Hi Mandie

Just saw your note and wanted to let you know that I got into leg pain issues with Lipitor. Left leg, emanated from my buttocks. Had been taking it for nearly 2 years, 10 mg per day. Have pulled myself off and waiting for the pain to go away. Your statin has most likely caused your problem. Hang in there!
Re: Guggl lipid
Jul 1, 2002
quote:
Originally posted by Mandie:
Anyone that is interested, yes I am trying guggl lipid- 4 a day between meals. I have heard from many people that this helped them so I will give it a try. Anyone else on this? M


After 6 weeks, it did not appear to help me. I am now trying Red Yeast Rice, as statins gave me leg discomfort.
Re: Guggl lipid
Jul 1, 2002
Be careful,you may find the same leg discomfort.There are some red yeast rice that contains the same chemical that is found in the statins.





All times are GMT -7. The time now is 12:23 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!